Show simple item record

The explicit solution of the profit maximization problem with box-constrained inputs

dc.contributor.authorBayón Arnau, Luis Froilán 
dc.contributor.authorGrau Ribas, José María 
dc.contributor.authorRuiz Santos, María del Mar 
dc.contributor.authorSuárez Rodríguez, Pedro María 
dc.date.accessioned2013-01-30T10:24:43Z
dc.date.available2013-01-30T10:24:43Z
dc.date.issued2011
dc.identifier.citationApplied Mathematics and Computation, 217(21), p. 8705-8715 (2011); doi:10.1016/j.amc.2011.03.116spa
dc.identifier.issn0096-3003
dc.identifier.urihttp://hdl.handle.net/10651/11467
dc.format.extentp. 8705-8715spa
dc.language.isoeng
dc.relation.ispartofApplied Mathematics and Computationspa
dc.sourceWOKspa
dc.titleThe explicit solution of the profit maximization problem with box-constrained inputseng
dc.typeinfo:eu-repo/semantics/article
dc.identifier.local20110701spa
dc.identifier.doi10.1016/j.amc.2011.03.116
dc.type.dcmitextspa
dc.relation.publisherversionhttp://dx.doi.org/10.1016/j.amc.2011.03.116spa


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record